Ct Scan Oral Contrast Reaction...
Posted 14 April 2005 - 11:24 PM
When I was in the hospital I had 3 CT scans that required me to have Oral Contrast. the first 2 times I had immeadiate rashy reactions and they had to shoot me up with Benedry stat. The 3rd time the decided not to make me finish the test. THis was all prior to the gluten free thoughts. Now due to some chronic feer of unknown origin I have to have a CT scan of my chest abdomen and pelvic region and this again requires the oral conrast. This time the Dr is premedicating me with oral steroids and antihistamines BUT I was wondering if anyone else ever had this reaction? Could it be a Celiac or Dermatitis Herpetiformis thing. Perhaps the Contrast Medium or the Flavorings have Gluten in it? Anyone know?
Posted 25 April 2005 - 10:33 AM
Back to your question...I have read articles before that states CT contrast is gluten free. And just this week I was reading "Dangerous Grains" by Dr. Braly and Dr. Hoggan that states on pg. 43, "Dermatitis herpetiformis lesions often develop following exposure to sunlight or iodine." Very interesting.
As I mentioned earlier I've witnessed many reactions like yours. This doen't mean that all those people have this condition. I tend to think that since you have this condition you are more likely to this type of reaction.
Hope this helps and you continue to feel better by being gluten free.
Diagnosed July 2004
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users